# SDR AALA20070937

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T366/24MAY  - RETURNED ORD DUE TO CREW REPORTING LOUD BANG DURING CLIMB AND RIGHT ENGINE GAS TEMPERATURE OVER 800C.  LANDED ORD WITHOUT INCIDENT.  SINGLE ENGINE TIME 13 MINUTES.  REPLACED NUMBER TWO ENGINE ON 24 MAY AT ORD DUE TO COMPRESSOR BLADE FAILURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
